# SDR AALA20091009TUL05

- Difficulty date: October 9, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE PAN IS GOUGED.  INSTALLED NEW HANDLE PAN PER ESO 80175.
